# SDR SWIA202157440

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836-985 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 9 SEAT TRACK CORRODED FROM APROX 836.O TO FS 985 MARKED   (C-CHECK RO 4/4/2021)    INSTALLED NEW REPLACEMENT SEAT TRACK AND NEW REPLACEMENT HARDWARE, LBL 9.00 FS 836.00 Â€“ FS 985.00, REF CRJ700 AMM 53-00-49-400-801-A17. / TOOL # TUC9564, CAL: 16-NOV-20    DUE: 30-NOV-21.
